# SDR DALA14034793230

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  CORROSION ON SEAT TRACK -Y765 AT FRAME 41 ON UPPER FLANGE.  FOUND OUT LIMITS AND REPLACED THE SEAT TRACK BETWEEN FRAMES 36-41 IAW SRM 51-72-11 AND DWG D53370500.
